MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RENAL GUIDING SHEATH; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RENAL GUIDING SHEATH; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Codes Material Frayed (1262); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the upon insertion of the destination sheath, the physician felt resistance so he removed it.The end of the sheath had frayed, which was causing the resistance.The sheath was retained, and a new one was used without issues.Additional information was received 30august2019: the type of procedure performed was a rle angiogram, poss.Iliac stent and poss.Atherectomy.Another destination sheath was used.The patient was reported to be in stable condition.The blood loss was minimal.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to report that this event has been deemed not reportable based off an internal review.It has been found that this event has been inadvertently reported; however, this event is currently deemed a non-reportable event.

Brand Name
RENAL GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key9106945
Report Number1118880-2019-00247
Device Sequence Number2062582
Product Code DYB
UDI-Device Identifier00389701006185
UDI-Public0389701006185
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K012854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberN/A
Device Catalogue NumberRSR03
Device Lot NumberXA09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer09/23/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight92